# SDR MWEA030233

- Difficulty date: May 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9
- Aircraft serial: 47791
- Aircraft time: 45,243 hours, 33,366 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: S1141
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RECEIVED TAKEOFF WARNING HORN WHILE ADVANCING THROTTLES.  --  CLEANED STICKY SWITCH.
